Hi. My period ended on dec 31. I had unprotected sex that night (happy new year lol). I took next choice about 50 hours after and in between pills (you're suppose to take two) he ejaculated inside me again. I then took the second pill 6 hours after intercourse. A week later I experienced brown spotting mixed with discharge. It was not heavy and It lasted for about two days on and off. last time I took this pill my period stated a week early but it hasnt. I am supposed to start 1/24. For the past week in a half I have been moody, emotional, nauseous from sunrise to sunset without actual vomiting, mild cramping (nothing like period cramping. That's way worse!), really bad headaches, fatigue, increase in appetite and sore nipples. I took a pregnancy test today it was negative but could I still be pregnant?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.